Research Group of Prof. Dr. M. Griebel
Institute for Numerical Simulation
maximize


@article{Griebel.Scherer.Schweitzer:2006,
  author = {M.~Griebel and K.~Scherer and M.~A.~Schweitzer},
  title = {Robust Norm Equivalencies for Diffusion Problems},
  journal = {Math. Comput.},
  volume = {76},
  number = {},
  pages = {1141--1161},
  year = {2007},
  pdf = {http://wissrech.ins.uni-bonn.de/research/pub/schweitz/griebel-scherer-schweitzer-revised-II-P9776.pdf 1},
  url = {http://www.ams.org/mcom/2007-76-259/S0025-5718-07-01973-4/home.html},
  annote = {article,C2}
}